# SDR SWIA200617058

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 9,642 hours, 7,438 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASSY COMPARTMENT RIGHT ENGINE BEAM CRACKED FS 625.30 RBL 36.20, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ALL PARTS AND SHIM AND NUTPLATES PER REO 601R-53-61-358.
